A 61-year-old man with acute lymphocytic leukemia was seen with plaques on his right leg at day 148 after allogeneic bone marrow transplantation. Three weeks earlier, he had fallen outdoors on his right knee, landing in a pile of leaves. The patient reported increased erythema of the knee and new lesions appearing distally down the right leg. His posttransplantation course had been complicated by the development of chronic graft-vs-host disease, Aspergillus pneumonia, and vancomycin-resistant Enterococcus, for which his home medication regimen included methylprednisolone acetate, voriconazole, and daptomycin, respectively.
Xu S, Nambudiri VE, Tahan S, Seo S. Violaceous Necrotic Plaques on the Leg of an Immunosuppressed Patient. JAMA Dermatol. 2014;150(1):79–81. doi:10.1001/jamadermatol.2013.5322
Coronavirus Resource Center
Customize your JAMA Network experience by selecting one or more topics from the list below.
Create a personal account or sign in to: